# SDR MASA2009011400019

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 25,022 hours, 21,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7268 FSD-ORD.  CAPTAIN RETURNED TO THE FIELD DUE TO FLAPS FAIL AT 8 ON TAKE-OFF.  MX C/W PART A AND RIGGED BOTH BPSU'S.  OPS CHECKED GOOD.
